Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 36, Issue 1(217)  


On the eightieth anniversary of the birth of Ivan Georgievich Petrovskii
P. S. Aleksandrov, O. A. Oleinik
3

$G$-convergence of parabolic operators
V. V. Zhikov, S. M. Kozlov, O. A. Oleinik
11
Homology theory and duality theorems
V. D. Golovin
59
Representing systems
Yu. F. Korobeinik
73
Homological methods in Taylor's holomorphic calculus of several operators in a Banach space
A. Ya. Helemskii
127
On decompositions of discrete groups of motions of the plane
H. Zieschang
173
Fedor Dmitrievich Gakhov (obituary)
N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii
193
Ivan Semenovich Arzhanykh (obituary)
T. D. Dzhuraev, V. K. Kabulov, P. Ya. Kochina, M. S. Salakhitdinov, T. A. Sarymsakov, S. Kh. Sirazhdinov
195

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The complexity of a bundle of varieties of associative algebras
T. V. Gateva
203
Some local properties of functions
M. I. Dyachenko
205
$G$-model solutions of second-order non-linear differential equations
L. V. Zilbergleit
207
Instability of equilibrium in a potential field
V. V. Kozlov
209
Estimates for solutions of second-order elliptic equations and of a system of elasticity theory in the neighbourhood of a boundary point
V. A. Kondrat'ev, J. Kopáček, O. A. Oleinik
211
On the structure of level sets and the growth of subsolutions of equations of elliptic type
V. M. Miklyukov
213
Penalty functions and necessary conditions for an extremum in non-smooth and non-convex optimization problems
B. Sh. Mordukhovich
215
On the Noether property and asymptotic solutions of elliptic boundary-value problems with periodic coefficients in a cylinder
S. A. Nazarov
217
The central limit theorem for Dyson's hierarchical model for small $\beta$
A. Naimzhanov
219
Singularities of the mutual disposition of a surface and a line
O. A. Platonova
221
Propagation of a solution of a hyperbolic equation with rapidly oscillating coefficients
A. L. Piatnitski
223
On the cohomology theory of completely regular spaces
E. E. Skurikhin
225
Self-applicable propositions for the standard and Rosser predicates of provability
V. I. Stepanov
227
Some conditions that imply compactness in countably-compact spaces
M. G. Tkachenko
229
The existence of conditionally periodic motions for a system of plane vortices
K. M. Khanin
231

Mathematical Events in the USSR
A few words from memories about Hilbert
P. S. Aleksandrov
233
XIV Voronezh Winter Mathematical School
S. G. Krein, E. M. Semenov
236
Differential-geometric methods in mathematical physics
S. P. Novikov, A. A. Kirillov, B. P. Komrakov
237

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
240
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021